MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS
Catalog Number 0006440
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on (b)(4) 2017 which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site with retention product on (b)(4) 2017 which yielded an equivocal outcome.Immucor technical support used a remote electronic connection method on (b)(4) 2017 to assess the instrument test well images in question, which appeared weak positive with slight red blood cell adherence.
 
Event or Problem Description
On (b)(6) 2017, a customer site reported an unexpectedly negative antibody screen when tested on a galileo instrument.

Brand Name
CAPTURE-R READY-SCREEN (I AND II)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7060918
Report Number1034569-2017-00324
Device Sequence Number799663
Product Code KSZ
UDI-Device Identifier10888234000648
UDI-Public10888234000648
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date12/27/2017
Device Catalogue Number0006440
Device Lot NumberX475
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR